# SDR RAIA00309246

- Difficulty date: September 21, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 19,578 hours, 18,703 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: EP2000106
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5471-PIA- AFTER ARRIVAL AND PARKING AT STL LOST HYD PRESSURE. MAINTENANCE REMOVED AND REPLACED PRESSURE LINE IN RIGHT ENGINE BAY AREA.
